# SDR 97ZZZX4081

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA67D
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATL - FLT 102 - TURN-AROUND SMOKE ALARM IN LEFT AFT LAVATORY WOULD NOT SILENCE.  REMOVED AND REPLACED SMOKE DETECTOR AND OPS CHECK OK PER MM 26-18-00.  (X)
